Faculty Publications

Title

Twisted torus bundles over arithmetic varieties

Document Type

Article

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

123

Issue

7

First Page

2251

Last Page

2259

Abstract

A twisted torus is a nilmanifold which is the quotient of a real Heisenberg group by a cocompact discrete subgroup. We construct fiber bundles over arithmetic varieties whose fibers are isomorphic to a twisted torus, and express the complex cohomology of such bundles over certain Riemann surfaces in terms of automorphic forms. © 1995 American Mathematical Society.

Original Publication Date

1-1-1995

DOI of published version

10.1090/S0002-9939-1995-1307544-7

Share

COinS